# SDR C2XA00CL062

- Difficulty date: August 20, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 6014300
- Condition: Loose
- Location: Pitch Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO CLE CREW REPORTED RIGHT SIDE OF FIRST OFFICER''S CONTROL WHEEL (YOKE) WAS EMITTING SMOKE. A EMERGENCY WAS DECLARED AND A/C LANDED AND TAXIED TO GATE WITHOUT FURTHER INCIDENT. MX INSPECTED AND REASSEMBLED THE FIRT OFFICER''S FLIGHT DIRECTOR SYNC, SWITCH BACK INTO THE YOKE IAW BEECHCRAFT IPC 27-10-00. OPS CHECKS WERE GOOD IAW BEECH 1900 MM 22-10-00. THE A/C WAS RELEASED FOR SERVICE.
